Opuscula Mathematica
Opuscula Math. 32, no. 1 (), 115-123
http://dx.doi.org/10.7494/OpMath.2012.32.1.115
Opuscula Mathematica

A note on a fourth order discrete boundary value problem



Abstract. Using variational methods we investigate the existence of solutions and their dependence on parameters for certain fourth order difference equations.
Keywords: discrete boundary value problem, variational method, coercivity, continuous dependence on parameters.
Mathematics Subject Classification: 39A10, 39A30.
Cite this article as:
Marek Galewski, Joanna Smejda, A note on a fourth order discrete boundary value problem, Opuscula Math. 32, no. 1 (2012), 115-123, http://dx.doi.org/10.7494/OpMath.2012.32.1.115
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.